# SDR SCNA98070

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE FROM SEAT ROW 6 AFT.  FOUND A BROKEN GROUND WIRE AND REPAIRED AS REQUIRED.  OPERATIONALLY CHECKS NORMAL.
